Lower abdominal pains after ERPC - normal?

(5 Posts)
googietheegg Sun 10-Mar-13 10:30:42

Did you exert yourself a bit more before the bleeding? That happened to me after an erpc and I thought it was all over, but gyne said it was normal if you do a bit too much. Take it easy.

Forester Sat 09-Mar-13 16:55:51

Thanks - I seem to be a bit better today so will see how I am doing on Monday.

Brambleberrylove Fri 08-Mar-13 21:30:14

I say if symptoms stay the same because by Monday I'd like you to be in less pain with less bleeding than you are today, most likely you will feel better. :-)

Brambleberrylove Fri 08-Mar-13 21:24:46

Hiya, i would say it's fair to expect the symptoms you're experiencing after such a traumatic time whilst you heal. It would be wise in my opinion though to visit a gynae/womens health clinic on Monday to get a professional opinion if you are worried or especially if symptoms stay the same or get worse. I would rather speak to a Dr that specialises in this stuff than a gp. Also depends on where your going on holiday...hope you get to take it easy and get a good rest.

Best wishes x

Forester Fri 08-Mar-13 20:15:09

Unfortunately I had to have an ERPC a week ago. I pretty much stopped bleeding after a day and hoped that at least physically I was on the mend. However on Tuesday I started to get pains in my lower stomach (as though I was desperate for a wee) and started bleeding again (lightly). I didn't feel ill. I spoke to my GP over the phone who diagnosed a mild infection and put me on antibiotics - which I'm still on. My slight concern is that I'm due to go on holiday on Tuesday (which given what's happened I feel in desperate need of) and I'm still having occassional mild pains very low down (certainly don't need pain killers) and spotting which is red (not dark brown). I feel physically well in myself. Is this just my body getting back to normal or should I be concerned that the antibiotics aren't working (and therefore that I may have problems on holiday)?

(Sorry for long post - I did try to find the answer in previous posts but couldn't find one with my precise symptons).

Thanks in advance

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now